Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having severe abdominal cramps, vomiting and headaches. Had Implanon removed. On birth control pill. Are the symptoms due to change of contraception methods?

Hello, I got my Implanon removed on the 7th of August. I had my periods at the time and I kept menstrating until the 9th. I started the pill immediately. I had intercourse quite regularly straight after the implant was removed with my husband. My periods have not started since, I have sever abdominal cramps , I m vomiting and have been having headaches. I did a pregnancy test at home it came back negative. Could I be pregnant or is my body a little messed up from changing contraception . Your guidance is appreciated
Asked On : Sun, 9 Sep 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor